MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chemosis (1775); Corneal Edema (1791); Discomfort (2330)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info: unk/not provided.Explant date: not applicable, as lens was not explanted.(b)(6).Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record evaluation: manufacturing record review (mrr) was conducted production order data shows that the product was manufactured and released according to specifications.A search of complaints was performed.No additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient underwent cataract extraction with intraocular lens (iol) implantation in the right eye.The surgery went smoothly.Postoperative eye drops were routinely performed.One day after operation, re-examination showed visual acuity of 0.6 in the right eye, conjunctival congestion, corneal detumescence, deep anterior chamber, tyn (tyndall) (+), and intraocular lens position.The other examination conditions were the same as admission, with intraocular pressure of 17.7 mmhg.Suspected body reaction to the iol in the eye.The patient was given prednisolone acetate eye drops 0.02ml tid (three times a day) in the right eye, tobramycin eye drops 0.02ml tid in the right eye, and compound tropicamide eye drops 0.02ml tid in the right eye for symptomatic treatment.On (b)(6) 2021, the patient returned to the hospital for re-examination: right eye 0.6, conjunctival congestion, corneal detumescence, anterior chamber depth, tyn (-), pupil diameter about 3 mm, intraocular lens position positive, the other examination conditions were the same as before, intraocular pressure 16.3 mmhg, the patient was given prednisolone acetate eye drops 6 times/day in the right eye and tobramycin eye drops 0.02ml 6 times/day in the right eye.The patient was asked to have outpatient re-examination one week later, and the patient visited the hospital in time for discomfort.One week later, the patient was re-examined, and the conjunctival congestion was eliminated and the inflammatory response was eliminated.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11874815
Report Number2648035-2021-07880
Device Sequence Number16426019
Product Code HQL
UDI-Device Identifier05050474558335
UDI-Public(01)05050474558335(17)220719
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR